# SDR FDEA201601050045

- Difficulty date: January 5, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Loose
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 9690M05G030S2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENG LT THRUST REVERSER, MOUNTING RING LATCH ASSEMBLY HAS 16 LOOSE BOLTS.  QUALITY CONTROL REQUESTS, TORQUE CHECK, ON ALL MOUNTING RING ATTACHMENT FASTENERS.  TIGHTENED AND TORQUE CHECKED ALL BOLTS ON MOUNTING RING LATCH ASSY IAW AMM 78-32-11-2.
